# SDR ASOA201801135033

- Difficulty date: January 13, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 35,674 hours, 25,476 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: CC670386011
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE DOOR SIDE LUGS 2,5,6, AND 12 FROM FRONT ARE GOUGED.  REPAIRED THE DOOR HINGE LUGS IAW REO 670-52-11-511,  670-52-11-995,   EC/TC REO670-52-11-511, AND 670-52-11-995.
